Monday September 25th 2017

Schedule of Events

7:00AM – 8:00AM
8:00AM – 8:15AM
8:15AM – 9:00AM
9:00AM – 9:45AM
9:45AM – 10:15AM
10:15AM – 11:30AM
11:30AM – 12:15AM
Registration & Light Breakfast
Welcome & Opening Remarks
Keynote Speaker – Jim Bland, President of Tridium, Inc.:
Edge to the Cloud – Roadmap for Managing IoT Assets through Cloud Infrastructure
Keynote Speaker – Trevor Palmer, VP, Controls, Applications & User Experience, Distech Controls:
Aligning Systems with Institutional goals – The Value of IoT in Facilities
Break
Keynote Speaker – Tucker Watson, Software Architect of Activelogix, LLC:
Network Security – Automating Best Practices in Network Security
Lunch

Business Track

12:15 - 12:45 / Niagara Enterprise License Mgmt

Scott Boehm of VYKON will speak.

12:45 - 1:15 / How IoT is Impacting Houses of Worship

Tim Cool of Cool Solutions will speak.

1:15 - 1:45 / Integrated HVAC & Lighting Systems pt.1

Tony Icenhour of Distech Controls will speak.

1:45 - 2:15 / Integrated HVAC & Lighting Systems pt.2

Tony Icenhour of Distech Controls will speak.

2:15 – 2:45 Break

2:45 - 3:15 / Building Optimization Using Savings to pay for Smart Systems pt.1

Donnie Walker & Steve Wiggins of Newcomb and Boyd will speak.

3:15 - 3:45 / Building Optimization Using Savings to pay for Smart Systems pt.2

Donnie Walker & Steve Wiggins of Newcomb and Boyd will speak.

3:45 - 4:15 / The Future of Intelligent Buildings pt.1

Keith Pehl of Optima Engineering will speak.

Technical Track

12:15 - 12:45 / Advancements in Analytics

Paul Bergquist of SkyFoundry will speak.

1:15 - 1:45 / Using Sedona Framework to Create Open Controller

Joe Stasiek of Contemporary Controls will speak.

1:45 - 2:15 / Network security

Fred Gordy of Intelligent Buildings will speak.

2:15 – 2:45 Break

Consultant Track

12:15 - 12:45 / IP Convergence Design

IP Network Convergence Design – Why Building Services Warrants a Dedicated Networking Infrastructure (30 Minutes) –Speaker – Rob Murchison of Intelligent Buildings.

Participants in this track will learn:

  • Why the need for a formal approach to building system cyber security has forced the IT side of the house to look at Operational Technology differently
  • Identifying Industry Best Practices
  • Methodology to Assess current state of network worthiness using NIST standards

12:45 - 1:15 / Automated Commissioning using Tagging and Data Modeling

Automated Commissioning Design using Tagging and Data Modeling (30 Minutes) — Speaker — Scott Muench of J2 Innovations. Commissioning is one of the most important yet time consuming tasks in implementing an intelligent building.

Participants in this track will learn:

  • How to specify a standardized data model for equipment
  • How to automatically apply a set of global tasks across an entire system of equipment and execute automatically
  • Steps to generate results that are summarized in a checkout/commissioning report

1:15 - 1:45 / Specifying Energy Visualization

Specifying Energy Visualization (30 Minutes) — Speaker Mark Fenimore Activelogix. In an Intelligent Building, multiple stakeholders have need to visualize and act on and share data from energy meters and/or energy producing/consuming equipment in their building or enterprise.

Participants in this track will learn:

  • How to gather appropriate data from energy producing and consuming equipment
  • How to design energy dashboard infrastructure for multiple stakeholders
  • Steps to share results appropriately and engage audience to effect change

1:45 - 2:15 / Implementing Energy Analytics

Implementing Energy Analytics (30 Minutes) —   Speaker Ed Merwin of Vykon.  Intelligent Buildings can take advantage of tools that automate the process of proactively identify HVAC and Electrical system problems. Learn about tools that provide more contextual information so you can mitigate issues at both the local and enterprise levels.

Participants in this track will learn:

  • Use of existing data models from Niagara Framework to help you automatically apply analytics.
  • Learn the base set of algorithms that you can use to perform onsite analytics.
  • Tools to build dashboards and reports, save and export views

2:15 – 2:45 Break

2:45 - 3:15 / Lighting Design and Technology pt.1

AB524 Lighting Design and Controls – Enabling the Internet of Things through Digital Lighting Presented (60 Minutes)– Speaker Johnny Morgan of Bagby Lighting.

Participants in this track will learn:

  • Understand the rapidly changing technology revolution in lighting solutions that enables IoT.
  • Understand how technology changes can be married with lighting and controls to enhance communication protocols.
  • Understand how technology changes can be married with lighting and controls to assist with location analytics.
  • Understand how technology changes can be married with lighting and controls to contribute to safety and security.

3:15 - 3:45 / Lighting Design and Technology pt.2

AB524 Lighting Design and Controls – Enabling the Internet of Things through Digital Lighting Presented (60 Minutes)– Speaker Johnny Morgan of Bagby Lighting.

Participants in this track will learn:

  • Understand the rapidly changing technology revolution in lighting solutions that enables IoT.
  • Understand how technology changes can be married with lighting and controls to enhance communication protocols.
  • Understand how technology changes can be married with lighting and controls to assist with location analytics.
  • Understand how technology changes can be married with lighting and controls to contribute to safety and security.

3:45 - 4:15 / Wireless is More pt.1

AB658 Wireless is More – Enabling the Internet of Things through Digital Lighting Presented – (60 Minutes)– Speaker Chris Ammon of Acuity Brands will speak.

Participants in this track will learn:

  • Review wireless technologies and topologies.
  • Understand wireless benefits and challenges.
  • Learn how to apply wireless technologies.
  • Discuss security strategies for wireless systems.

4:15 - 4:45 / Wireless is More pt.2

AB658 Wireless is More – Enabling the Internet of Things through Digital Lighting Presented – (60 Minutes)– Speaker Chris Ammon of Acuity Brands will speak.

Participants in this track will learn:

  • Review wireless technologies and topologies.
  • Understand wireless benefits and challenges.
  • Learn how to apply wireless technologies.
  • Discuss security strategies for wireless systems.